# SDR N3VR96001

- Difficulty date: February 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N590CA
- Make and model: Boeing 727231
- Aircraft serial: 20098
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corrosion
- Location: Bs 1050
- Part time: 57,434 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF N/R 3498, STRINGER 21LT AT BS 1050 HAS CORROSION BLOWOUT.  CORRODED STRINGER REMOVED FABRICATED REPAIR PARTS FROM 12 FEET BAC-1498-132, .063 EXTRUSION AND 12 FEET BAC 1498-143, .050 EXTRUSION IAW SRM 53-10-3.  INSTALLED REPAIR PARTS IAW SRM 53-10-3.  (M)
